MAUDE Adverse Event Report: FUJIFILM CORPORATION ED-580XT DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION ED-580XT DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number ED-580XT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
On april 18th, 2025, fujifilm healthcare americas corporation was informed of an event involving eg-740ut.The ed-580xt endoscope shows no visible damage or functional issues during the initial inspection.However, it has been flagged for further evaluation due to a suspected infection in a patient after its use.As a safety precaution, the scope has been quarantined.The suspected scope has undergone atp testing with additional hld (high-level disinfection) cleaning.Importer mdr is being submitted in an abundance of caution since the investigation is still ongoing at the customer site and have not provided their result.
 
Additional Manufacturer Narrative
Reference complaint #: (b)(4).

Brand Name
ED-580XT DUODENOSCOPE
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 25885 38
JA  2588538
MDR Report Key22038836
Report Number1000513161-2025-00017
Device Sequence Number8436879
Product Code FDT
UDI-Device Identifier14547410359289
UDI-Public(01)14547410359289
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2025
Report Date (Section F) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberED-580XT
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/18/2025
Event Location Hospital
Date Report to Manufacturer04/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown